# SDR SWI2025F00201

- Difficulty date: December 4, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29264608) UPON INSPECTION OF PAX DOOR HINGE FUSELAGE SIDE FOUND FWD AND AFT INNER PIN HOLES ELONGATED OUT OF LIMITS REQUIRED REPLACEMENT OF PAX DOOR HINGE DOOR SIDE.     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PAX DOOR HINGE IAW CRJ 900 SRM TASK 53-21-23-201-007-A01 REV 38 DATE JUL-25-2020 & BOMBARDIER DWG. SH670-31810 REV. AE . AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
